Volume 13, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Gromov–Witten theory of $\mathcal{A}_{n}$–resolutions

Davesh Maulik

Geometry & Topology 13 (2009) 1729–1773
Bibliography
1 M Aganagic, A Klemm, M Mariño, C Vafa, The topological vertex, Comm. Math. Phys. 254 (2005) 425 MR2117633
2 K Behrend, B Fantechi
3 J Bryan, T Graber, The crepant resolution conjecture arXiv:math.AG/0610129
4 J Bryan, S Katz, N C Leung, Multiple covers and the integrality conjecture for rational curves in Calabi–Yau threefolds, J. Algebraic Geom. 10 (2001) 549 MR1832332
5 J Bryan, N C Leung, The enumerative geometry of $K3$ surfaces and modular forms, J. Amer. Math. Soc. 13 (2000) 371 MR1750955
6 J Bryan, R Pandharipande, The local Gromov–Witten theory of curves, J. Amer. Math. Soc. 21 (2008) 101 MR2350052
7 W Chen, Y Ruan, Orbifold Gromov-Witten theory, from: "Orbifolds in mathematics and physics (Madison, WI, 2001)" (editors A Adem, J Morava, Y Ruan), Contemp. Math. 310, Amer. Math. Soc. (2002) 25 MR1950941
8 C Faber, R Pandharipande, Hodge integrals and Gromov–Witten theory, Invent. Math. 139 (2000) 173 MR1728879
9 A B Givental, Gromov–Witten invariants and quantization of quadratic Hamiltonians, Mosc. Math. J. 1 (2001) 551, 645 MR1901075
10 I P Goulden, D M Jackson, R Vakil, Towards the geometry of double Hurwitz numbers, Adv. Math. 198 (2005) 43 MR2183250
11 T Graber, R Pandharipande, Localization of virtual classes, Invent. Math. 135 (1999) 487 MR1666787
12 I Grojnowski, Instantons and affine algebras. I. The Hilbert scheme and vertex operators, Math. Res. Lett. 3 (1996) 275 MR1386846
13 J Li, C C M Liu, K Liu, J Zhou, A mathematical theory of the topological vertex arXiv:math.AG/0408426
14 C C M Liu, K Liu, J Zhou, A formula of two-partition Hodge integrals, J. Amer. Math. Soc. 20 (2007) 149 MR2257399
15 M Manetti, Lie description of higher obstructions to deforming submanifolds arXiv:math.AG/0507287
16 D Maulik, A Oblomkov, Donaldson–Thomas theory of $\mathcal{A}_n\times \mathbf{P}^1$, in preparation
17 D Maulik, A Oblomkov, Quantum cohomology of Hilbert scheme of points on $\mathcal{A}_n$–resolutions, in preparation
18 D Maulik, A Oblomkov, A Okounkov, R Pandharipande, Gromov–Witten/Donaldson–Thomas correspondence for toric threefolds, in preparation
19 D Maulik, R Pandharipande, Gromov–Witten theory and Noether–Lefschetz theory arXiv:arXiv:0705.1653
20 D Maulik, R Pandharipande, A topological view of Gromov–Witten theory, Topology 45 (2006) 887 MR2248516
21 H Nakajima, Lectures on Hilbert schemes of points on surfaces, Univ. Lecture Series 18, Amer. Math. Soc. (1999) MR1711344
22 A Okounkov, R Pandharipande, The local Donaldson–Thomas theory for curves arXiv:math.AG/0512573
23 A Okounkov, R Pandharipande, Quantum cohomology of the Hilbert scheme of points in the plane arXiv:math.AG/0411210
24 A Okounkov, R Pandharipande, The equivariant Gromov–Witten theory of $\mathbf{P}^1$, Ann. of Math. $(2)$ 163 (2006) 561 MR2199226
25 A Okounkov, R Pandharipande, Gromov–Witten theory, Hurwitz theory, and completed cycles, Ann. of Math. $(2)$ 163 (2006) 517 MR2199225
26 Z Ran, Semiregularity, obstructions and deformations of Hodge classes, Ann. Scuola Norm. Sup. Pisa Cl. Sci. $(4)$ 28 (1999) 809 MR1760539